# SDR VQI2008F00005

- Difficulty date: October 30, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED DUE TO ODOR IN CABIN AROUND SEAT ROWS 4 TO 7. AT ABOUT 10,000 FT & CLIMBING ODOR FIRST NOTICED BY FLT TEAM MEMBER & THEN DISAPPEARED.  LATER, AT ABOUT 30,000 FT ODOR RETURNED.  REPORTED IT TO BE LIKE ELECTRIC OR PLASTIC ODOR & THAT IT WAS STRONG.  CAPTAIN TO DIVERTED FOR INVESTIGATION.  ODOR AGAIN DISAPPEARED BEFORE ARRIVAL.  ACCOMPLISHED VISUAL INSPECTION OF E&E BAY, FWD CARGO BIN, CABIN CEILING PANELS AND PSU`S IN AFFECTED AREA.  NO FINDINGS REF AMM 25-23-41-04, TSM 24-00-00-810-823.  ACCOMPLISHED CABIN TEMP CONT SYS TEST.  OPS OK IAW 21-63-00-710-004.  PLACED IFE SYS INOP AS PRECAUTION.  ACFT RETURNED TO SERVICE & WITH NO FURTHER OCCURRENCE.  FURTHER INSP & CHECKS CARRIED OUT, NO DEFECTS FOUND.  IFE CB`S RESTORED & SYSTEM PWR TURNED ON.  OPERATED SYS FOR 5 HRS.  ALL OPS CHECK NORMAL IAW MM 44-27-01.  THE IFE WAS RETURNED TO SERVICE & IS OPERATING NORMALLY.  (K)
